# SDR 2WAA20110125

- Difficulty date: January 25, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug MD 83
- Aircraft serial: 53052
- Aircraft time: 46,604 hours, 30,567 cycles
- System (JASC): 2760 · Drag Control System
- Part: Motor
- Part number: 1040T1005
- Part serial: 1446
- Condition: Failed
- Location: Spoiler Actuator
- Part time: 128 cycles
- Component: Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT, DECLARED EMERGENCY, DIVERTED.  DISASSEMBLED, CLEANED AND INSPECTED UNIT IAW 27-60-07 REV NR 6, DATED 8/15/06. FOUND MOTOR ASSY DAMAGED, VARIOUS HARDWARE DAMAGED, CAPACITOR LEAKING, RECTIFIER OPEN, BEARINGS WORN, GEAR TRAIN LUBRICATION DRY, DATA PLATE UNREADABLE.
